# SDR QXEA2018082800313

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,654 hours, 42,604 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM WITH POWER LEVERS IN RATING DETENT.   ABORTED THE TAKE OFF AT 50 KNOTS.  REMOVED FROM SERVICE.  COMPLIED WITH EMU DOWNLOAD IAW MTC 6773101 AND COMPLIED WITH AN OPS TEST OF THE PROPELLER  AND UP TRIM  SYSTEM IAW AMM 61-20-00-710-801, OPS TESTED GOOD  NO DEFECTS NOTED. RETURNED TO SERVICE.
